# SDR VNAA9810019

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000206
- Condition: Cracked
- Location: Lt Flightdeck
- Part time: 33,862 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE LEFT HAND SIDE WINDSCREEN WAS NOTED TO BE CRACKED BY THE CREW.  THE FLIGHT CONTINUED TO DCA AND LANDED WITHOUT FURTHER PROBLEMS.  OUTSTATION MAINTENANCE INSPECTED THE LEFT SIDE WINDOW, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-10-10.  THE WINDOW WAS DETERMINED TO BE AIRWORTHY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  LATER ON THIS DATE, PSA MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND SIDE WINDSCREEN, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-12-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
